ON ARITHMETIC-GEOMETRIC INDEX (GA) AND EDGE GA INDEX


AYTAÇ V. , TURACI T.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.8, no.1, pp.61-70, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2018
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.61-70

Abstract

Let G (V (G), E(G)) be a simple connected graph and d(G)(u) be the degree of the vertex u. Topological indices are numerical parameters of a graph which are invariant under graph isomorphisms. Recently, people are studying various topological measures such as the arithmetic-geometric index and the edge version of arithmetic geometric index of a graph G. Topological index based on the ratios of geometrical and arithmetical means of end vertex degrees of edges. In this paper, exact values for the arithmetic-geometric index and the edge version of arithmetic-geometric index of wheel related graphs namely gear, helm, sunflower and friendship graph are obtained.